We report the case of a 63 year old thyroidectomised woman on a stable dose of thyroxine replacement for the past nine years developing acute symptomatic hypothyroidism upon commencement of Erlotinib for treatment of metastatic non-small cell lung cancer. Peak TSH reached 43.6mIU/L with free T4 11.1pmol/L and free T3 2.4pmol/L. A doubling of her usual thyroxine dose from 100micrograms to 200micrograms achieved normalization of her thyroid function for the duration of her Erlotinib treatment spanning over 12months. Within 2 months of cessation of Erlotinib due to progression of cancer, the patient developed thyrotoxicosis with a TSH of 0.005mIU/L and free T4 of 32.9pmol/L. A reduction of thyroxine dose from 200micrograms daily back to 100micrograms daily stabilized her thyroid function. Although thyroid function abnormalities have been linked with other tyrosine kinase inhibitors, this is the first case reported of such interaction occurring in Erlotinib use of a thyroidectomised patient, with reversal of effect upon cessation of the tyrosine kinase inhibitor. We postulate the mechanism of interaction to be an alteration of thyroid hormone metabolism. Given this phenomenon, monitoring of thyroid function upon commencement and cessation of Erlotinib treatment is suggested, particularly in those already on thyroid replacement therapy.